Jump to content
CrazyBoards.org

Recommended Posts

'cuz right now I feel like crap.

My head hurts, I'm slightly nauseated, and in general I feel gross.

I have a pill box, so I'm absolutely sure I missed the dose. I also have a phone alarm that would have gone off last night if the phone had been charged.

I normally take it at 9pm.

Can I take it earlier today, say 6pm?

Or is this gross feeling coincidental and not likely related to the missed dose?

Link to comment
Share on other sites

I miss doses, and it never causes me a problem, but I've read where it has caused others problems. So I guess there is no way to tell.

I never take my lamotrigine at exactly the same time every day. I take it whenever I take my evening pills which varies depending on when I ate last. So I doubt seriously that there would be a problem taking you dose a little earlier today.

Link to comment
Share on other sites

Many times you are to take the missed dose unless it 4 hours until the next dose. The PI does not cover missed doses other than not to double dose. You need to call a pharmacist, you may be able to take the whole missed dose right now.

nf

Link to comment
Share on other sites

Honestly, if I miss a dose of Lamictal, I take it as soon as I remember. But I agree with notfred that the safest thing is to call your pharmacist - best to consult a professional for questions like this.

Link to comment
Share on other sites

Thanks all.

I did contact a pharmacist, and at this point, just 8 hours until my next regular dose, the plan is to ride out the icky for another 4 hours (if I can) then take tonight's dose early, and then I should be ok to get back to normal tomorrow.

the headache *is* likely from the missed dose. Lucky me. And it may not go away right away, at least not until I'm back on track for a couple of days. Joy.

If there should be a next time, though, my instructions are to take it as soon as I realize, just not within 4 hours of my next dose.

This is good incentive for there not to be a next time.

Link to comment
Share on other sites

I'm an idiot.

I haven't had a migraine since starting 200mg lamotrigine.

This isn't "just" a bad headache, this is a migraine without my typical aura.

Realized this when I vomited, and then outside (a nice, cloudy cool day) was way too bright.

It hurts to breath now, just like how all my other migraines end up.

Did I mention my stupidity?

Glad the brightness on the monitor is adjustable. Can't deal with anything beyond surfing the 'net and being semi-available to the kids. D is stepping in giving me the rest of the day "off".

Ow.

Link to comment
Share on other sites

Good! You should start feeling less crappy pretty soon.

Agreed...I always have the forgotten lamictal dose equals feeling like complete crap issue too. I don't notice a few hours difference (6pm versus 10pm), but I will feel nasty the next morning if I forgot to take it the night before.

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...